Discussions that mention lyrica

Back Problems board


I can totally relate! That is my major issue post surgery. What medications are you on? Many cause swelling. Did you have BMP? I have heard that BMP can cause swelling, and they do not know why.

I had BMP for my lumbar fusion back on 4/18. I also tried Neurontin and Lyrica and had "horrific" swelling. IT was all over my body, but still the worst was in my lower extremeties. Docs assumed allergic reaction to the medication. Thus, I can't take nerve pain meds.

I will have episodice swelling, which is related to the surgery, as I never had it beforehand, yet the doc is puzzled to it's cause. It is not nearly as bad as it used to be. But my left foot is still bigger than my left (obviously, some constant swelling).

I hope it subsides and eventually goes for good! Being swollen like that.. makes everything stiff, ache and hurt.

Hang in there. Tammy:wave: